# SDR ASOA04357

- Difficulty date: April 28, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- Engine: Pwa PW127
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INTERCOSTALS BETWEEN FRAMES 36 AND 38 ON BOTH LT AND RT SIDES WERE FOUND CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CORRODED INTERCOSTALS IAW SRM 512501.  AIRCRAFT WAS RELEASED FROM C-CHECK ON MAY 14, 2004.
